# SDR PCAA0104027

- Difficulty date: April 4, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 26,764 hours, 30,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: KCD4N
- Condition: Intermittent
- Location: Relay Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT-FLIGHT 3555 CREW REPORTED EMERGENCY LIGHTS FLICKER IN FLIGHT.  MAINTENANCE SWAPPED AC CONTACTOR BOXES WITH ANOTHER AIRCRAFT FOR TROUBLESHOOTING.  CLEANED ALL CANNON PLUGS ON BOXES, REPLACED RIGHT TRANSFORMER RECTIFIER UNIT CIRCUIT BREAKER AND REPLACED PROPELLER HEAT RELAY 3061-K2.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
